Are you taking any vitamin supplements or herbs?
Are you vegetarian?
I take a multi vitamin, vit c, a weight loss aid called Bio Slim. I am not vegitarian, however I have greatly reduced my red meat consumption. I pretty much follow Weight Watchers diet. I was taking the supplements long before I noticed a change in skin coloration.
With no other symptoms, the orange discoloration of the hands should not be worrying or concerning. The common reasons can be;
3) Lycopenemia (orange skin discoloration due to the eating significant amount of tomatoes)4) Riboflavinemia; increased riboflavin
5) Carotenemia; due to the excessive intake of carrots and other yellow and green vegetables and citrus fruits.
6) Vitamin A supplements
7) Ingestion of red palm oil
Your physician may do following investigations;
i) Serum beta-carotene level
ii) Serum vitamin A level.
iii) Liver function test
The orange palms should also be distinguished from some skin conditions, like;
a) Pityriasis rosea
b) Pityriasis rubra pilaris
c) Palmar keratoderma
d) Pityriasis alba
Please feel free for your follow up questions.
You are most welcome. Yes, stoppage a single item at a time, may identify the causative.
It is pleasure and privilege assisting you.
I hope this was helpful to you. If it was, please remember to ACCEPT the answer so I can get compensated for my work. if you have any more questions, please feel free to ask. I am truly privileged to help you, and I want to make sure that you are satisfied with the answer. Good luck!